Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Aspects of global Riemannian geometry


Author: Peter Petersen
Journal: Bull. Amer. Math. Soc. 36 (1999), 297-344
MSC (1991): Primary 53C20
Published electronically: May 24, 1999
MathSciNet review: 1698926
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we survey some of the developments in Riemannian geometry. We place special emphasis on explaining the relationship between curvature and topology for Riemannian manifolds with lower curvature bounds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 53C20

Retrieve articles in all journals with MSC (1991): 53C20


Additional Information

Peter Petersen
Affiliation: Department of Mathematics, University of California, Los Angeles, CA 90095-1555
Email: petersen@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00787-9
PII: S 0273-0979(99)00787-9
Keywords: Riemannian geometry
Received by editor(s): November 20, 1997
Received by editor(s) in revised form: October 20, 1998
Published electronically: May 24, 1999
Additional Notes: Supported in part by the NSF
Article copyright: © Copyright 1999 American Mathematical Society